# SDR ZW0A0201902

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 16,993 hours, 5,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Missing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER SERVICING, EGRESS LAMP MISSING AT FIRST CLASS SEAT - ROW 2L. INSTALLED MISSING LAMP, OPS CHECK NORMAL. CHECK-C 12/12/01. ---CLOSED---
